Translator Disclaimer
October 2019 Blow up, exponential growth of solution for a reaction-diffusion equation with multiple nonlinearities
Erhan Pişkin, Fatma Ekinci
Tbilisi Math. J. 12(4): 61-70 (October 2019). DOI: 10.32513/tbilisi/1578020567

Abstract

In this paper, we consider a reaction diffusion equation with multiple nonlinearities. We prove a blow up and exponential growth of solution with negative initial energy. Our new results generalizes and improves earlier results.

Citation

Download Citation

Erhan Pişkin. Fatma Ekinci. "Blow up, exponential growth of solution for a reaction-diffusion equation with multiple nonlinearities." Tbilisi Math. J. 12 (4) 61 - 70, October 2019. https://doi.org/10.32513/tbilisi/1578020567

Information

Received: 23 January 2019; Accepted: 30 September 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179171
MathSciNet: MR4047575
Digital Object Identifier: 10.32513/tbilisi/1578020567

Subjects:
Primary: 35B44
Secondary: 35G61, 35L75

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top